# SDR DALA2025050603513

- Difficulty date: April 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 48,029 hours, 33,958 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THAT THE RELEASE CAM PIN WAS INSTALLED INCORRECTLY AND THAT AN ADJUSTMENT WAS NEEDED ON THE TAIL CONE DEPLOYMENT SYSTEM. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00118: RELEASE CAM PIN WAS REMOVED AND REINSTALLED AND ADJUSTED CORRECTLY PER B717-200 AMM 53-52-03 820-801. (LP #0899260)
